SP Premium
DEDICATED2HIM
60,000-79,999 SparkPoints 73,162
SparkPoints
 

To See or not to See? That is the Question!

Thursday, December 19, 2013

Today I'm going for my fifth eye doctor appointment in as many months (has it been FIVE months already??) He has diagnosed me with glaucoma and told me I need surgery. That would make me in the "one in ten" category of people with glaucoma who require surgery. I"m hoping he will do it today in his office and get it over with...It's a laser surgery to put in some more ducts in my eyes to relieve the pressure in them. Because of insurance issues I really need to get it done this year....and, well, the year is fading fast. OH NO! I think that I need to get permission from my insurance company before they can do the surgery. I THINK...I'm not sure. I will have to look into it.

The man driving me the hour drive to the office scares me to death when he drives. He talks constantly, gestures with his hand and drives REALLY fast. It keeps me on the edge of my seat, that much is certain. HIs wife told me, "just tell him to slow down!" She said he wouldn't be offended , but I don't know....

My hands and arms are really hurting today....as is my neck. Is there a storm coming? I don't think so. What I DO think is that this Actemra isn't working at all. This is my fifth month on that as well. I do not see the rheumatologist for another couple of months. Should I call him? or just suck it up and deal with the pain. Is this a flare? It might be, in which case he can give me steroids. I think I will take that approach....it will let him know I'm not doing too well on this drug and it will buy me a couple weeks of relief til I get in to see him. I do have some prednisone in the house.....I know that is what he will order....so maybe I will take one today just to kick start it. I won't be able to call his office til late afternoon. OH maybe I won't take it...if I'm having eye surgery today it may have a bad effect on something. I will just call him and wait for him to tell me to take it.

it is all I can do to type. Since it doesn't seem like I have a lot to say I will end...OH...just one more thing to say.
I bought a pair of size 16 "skinny jeans" (which is a pretty funny oxymoron) from Lane Bryant ...I got them to wear with my new knee high boots. They fit everywhere but the waist line. (which is where I carry all my weight)...I have several inches to lose before they will fit. emoticon

So there is a goal for me...want to get those jeans on SOON....Still working on losing the weight I gained on my last round of steroids. OH NO! Am I really thinking of taking more? Well this is a low dose 5mg. instead of 60+...It should be fine.

Have yourselves a lovely day.
Share This Post With Others
Member Comments About This Blog Post
  • CLPURNELL
    emoticon emoticon
    2466 days ago
  • MOM2ACAT
    Wishing you all the best with your surgery; hope you can get it done before the year ends. I would ask the doctor's office to help too with getting the approval from the insurance company.
    2467 days ago
  • JANISMKW
    Best wishes for your eye surgery. Hope the result will be virtually a cure.

    I would suggest calling the rheumatologist, not waiting months. Maybe after a 5 month trial with no improvement, it might be time to try something different. Though I know the options are few and none without downsides.

    Does he know about the surgery? Another reason to call him if he doesn't. And the eye doc must know about the RA meds, no doubt. I was told that if I needed a surgery which would have a months-long recovery, I would have to stop some meds because they slow healing. One good thing... the eye heals faster than any other part of the body.

    Keeping you and the RAD Team in my prayers. God bless.
    2467 days ago
  • no profile photo CD10895053
    Sounds like you'll be on the phone alot today with making all those needed calls! I know all about being on the tapering Prednisone at 60 mg. I've been on 5 mg. for about a year now and hopefully can decrease it as the Humira kicks in more and more. In a month, I'll be switching over to Orencia because of psoriasis acting up so much with the Humira. Hopefully the Orencia won't do that or anything else bad. I really feel that all the meds. we have to be on, slows down our weight loss. My DH and I are putting on new wallpaper on the dining room walls, but before that, we have to scrape off the old and talk about Ouch! I try to take breaks and DH does the grunt work but I still have to do what I can and I feel that I can feel it with every joint in my body and then some! I always seem to lose more weight when I'm in a project. I love them so that's why I still try to do them. With your driver, I would tell him nicely to slow down with a giggle along with it and that might go better and then make you feel better too! Tell him that your life is in his handsand I don't want to die before getting to my Dr. to help me feel better! emoticon emoticon
    2467 days ago
  • NATNOEL
    Good luck with everything . emoticon
    Tell him to slow down !
    2468 days ago
  • no profile photo CD14119060
    emoticon Hope you have a better than good day!! emoticon
    2468 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.